# SDR ASAA2017070821325

- Difficulty date: July 8, 2017
- Submitted: July 11, 2017
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 39,108 hours, 11,627 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Transmitter
- Part number: QA07656ISS1
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE FLASHING LIGHT FOR THE OIL FILTER BYPASS CAME ON AFTER LEAVING RUNWAY AFTER LANDING.  STEADY OIL FILTER BYPASS LIGHT REMAINED ON FOR THREE MINUTES. RAN QRH,  LIGHT EXTINGUISHED ON ITS OWN.  SHUTDOWN THE NR 1 ENGINE ON TAXI IN.  ACFT GROUNDED.  THE NR 1 ENGINE SHOWS LONG TIME FAULT 79-31121, THE OIL FILTER SIGNALS DISAGREE, FLT LEGS 1, 4, 6, 7, AND 10.  REPLACED THE NR 1 ENGINE OIL FILTER CLOGGING TRANSMITTER IAW AMM 79-21-07.  LEAK AND OPS CHECKED GOOD.  COMPLETED T/C SBCFM56-7B-73-0219-1 FOR  NR 1 ENGINE.
